# SDR 2006FA0001098

- Difficulty date: November 7, 2006
- Submitted: November 22, 2006
- Operation: General aviation
- Aircraft: N2059E
- Make and model: Cessna 172N
- Aircraft serial: 17271137
- Engine: Lyc O320*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Primer Line
- Part number: LW120981116
- Condition: Leaking
- Location: Nr 3 Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOTED FUEL SPRAYING OUT WHEN TRYING TO PRIME ENGINE FOR START.  FOUND LINE CRACKING AT WELDED TIP AREA.  ON PRIMER LINE, WHERE IT ATTACHES TO CYLINDER FITTING.  THIS IS A BAD TYPE END ON LINE.  SUGGEST MORE SECURITY OF PRIMER LINES AT MORE PLACES, TO MINIMIZE VIBRATIONS. (K)
